Opened Access Reducible braids and Garside theory

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González-Meneses López, Juan
Wiest, Bert
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011
Publicado en: Algebraic & Geometric Topology, 11 (5), 2971-3010.
Tipo de documento: Artículo
Resumen: We show that reducible braids which are, in a Garside-theoretical sense, as simple as possible within their conjugacy class, are also as simple as possible in a geometric sense. More precisely, if a braid belongs to a certain subset of its conjugacy class which we call the stabilized set of sliding circuits, and if it is reducible, then its reducibility is geometrically obvious: it has a round or almost round reducing curve. Moreover, for any given braid, an element of its stabilized set of sliding circuits can be found using the well-known cyclic sliding operation. This leads to a polynomial time algorithm for deciding the NielsenThurston type of any braid, modulo one well-known conjecture on the speed of convergence of the cyclic sliding operation.
Cita: González-Meneses López, J. y Wiest, B. (2011). Reducible braids and Garside theory. Algebraic & Geometric Topology, 11 (5), 2971-3010.
Tamaño: 415.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42251

DOI: http://dx.doi.org/10.2140/agt.2011.11.2971

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones